MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE* LINEAR CUTTER; STAPLE, IMPLANTABLE
Catalog Number TLC10
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the firing not possible due to trigger malfunction.
 
Additional Manufacturer Narrative
(b)(4) date sent 2/18/2025 d4 batch #640c60.Investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the tlc10 device was received with no apparent damage with a reload no loaded.The reload was received fully fired with the swing tab in the locked position and with the gripping surface from the right side broken off.In addition, a right fork piece was found lodged in the channel area of the device and it does not belong to the returned reload.The device was tested for functionality with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete, and the staples meet the staple form release criteria.The event reported was confirmed and it is related to improper use of the device.The condition of the gripping surface and fork broken is consistent with an improper loading technique.When loading the cartridge in the device, make sure the cartridge is inside the channel track and the proper loading technique please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 640c60, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device tlc10 lot number c9dc09 and no non-conformances were identified.Manufacturing date: 01/25/2024 expiration date: 12/31/2028 additional information was requested, and the following was obtained: 1.Could you please clarify if there were any patient consequences? since it was not used on the patient, there was no impact on the patient.2.Could you please clarify if there was any change in the post-operative care of the patient as a result of the event? since it was not used on the patient, there was no change in the post-op care.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21404995
Report Number3005075853-2025-01271
Device Sequence Number8523696
Product Code GDW
UDI-Device Identifier10705036003120
UDI-Public(01)10705036003120(17)280930(10)C9DC09(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTLC10
Device Lot NumberC9DC09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown